# SDR GTIA20120315383

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 20,131 hours, 9,542 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER DOOR DAMPER ASSIST PSI LOW.  SERVICE L1 PASSENGER DOOR DAMPENER TO PROPER PSI IAW AMM 52-10-00-614-001.
